Recursive estimation of the conditional geometric median in Hilbert spaces

Cardot, Herve, Cenac, Peggy, Zitt, Pierre-Andre, Cardot, Hervé, Cénac, Peggy, Zitt, Pierre-André . Electronic Journal of Statistics 2012. 6 :2535-2562

Locate this article in:

Bibtex

@article{CIS-263265,
  Author = {Cardot, Herve and Cenac, Peggy and Zitt, Pierre-Andre and Cardot, Hervé and Cénac, Peggy and Zitt, Pierre-André},
  Title = {Recursive estimation of the conditional geometric median in Hilbert spaces},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {2535--2562},
  Keywords = {Adaptive estimator, Long range dependence, linear processes, wavelet estimator, SEMIPARAMETRIC ESTIMATOR, adaptive goodness-of-fit test, Sequential estimation, Kernel regression, Asymptotic normality, Central limit theorem, Stochastic gradient, Averaging, Robbins–Monro, Robust estimator, Mallows–Wasserstein distance, online data}
}

Similar articles